Malaysian Journal of Computer Science (ISSN 0127-9084)
Indexing Page
Visit the official web site at http://ejum.fsktm.um.edu.my

Article Information
Title:Modeling Variability for System Families
Auhtor(s): Shamim Hasnat Ripon,Kamrul Hasan Talukder,Md. Khademul Islam Molla,
Journal:Malaysian Journal of Computer Science (ISSN 0127-9084)
Volume:16, No 1
Year:2003
Keywords:Product line, System families, Variability model, Traceability, Software reuse
Abstract:In this paper, an approach to facilitate the treatment with variabilities in system families is presented by explicitly modelling variants. The proposed method of managing variability consists of a variant part, which models variants and a decision table to depict the customisation decision regarding each variant. We have found that it is easy to implement and has advantage over other methods. We present this model as an integral part of modelling system families.
File:Download

Volume Listing